# SDR DALA1303956705

- Difficulty date: February 8, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 44,307 hours, 16,603 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pushrod
- Condition: Corroded
- Location: L2 Door Girtbar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AFT GIRT BAR CRANK PUSH ROD HAS CORROSION: R & R PARTIAW AMM 20-11-00.
